Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from sinusitis. Prescribed Roxid-M. Long term effects of taking tablets frequently?

My age is 33 years and weight is 64 Kgs. I suffer from sinusitis and my doc had prescribed me Roxid-M tablets course for 5 days....I am starting to feel that I might get cold again, so can I continue taking this medicine (esp. whenever I feel I m catching cold?).....Are there any long term effects of taking this tablet frequently? Or do you suggest any alternate medicine? Thanks to advise your views!
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Antibiotics can be taken continously for one week. otherwise it wiil cause gastritis. so better to stop roxid after one week.
Reccurence of sinusitis can be prevented by avioding ice cold substances, reducing the frequency of headbath.
A non sedating loratidine 10mg can be taken at bed time ,along with fluticazone nasal spray may be useful.
If having more reccureces consult ENT doctor regarding FESS sugery.

hope this will solve your query. Wishing you speedy recovery.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor